# SDR MASA200700330

- Difficulty date: June 15, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 22,028 hours, 18,006 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7447 IAD.  APU FIRE WARNING MESSAGE IN FLIGHT.  MAINTENANCE REPOSITIONED LOOPS.
